# SDR 00FDEA00084

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cap
- Condition: Missing
- Location: Flow Control
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

00-48  CLIMBING TOWARD 10K CABIN DIFFERENTIAL PRESS WOULD NOT GO ABOVE 5 PSI, SWAPPING BLDS MADE NO DIFFERENCE.  INSTALLED CAP GOING FROM RT FLOW CTRL VALVE TO HI-PRESS REG. VALVE. OPER CK GOOD. OK FOR SERVICE.
